alexa Skin lightening cream induced dermatitis and atrophy.
Dermatology

Dermatology

Journal of Clinical & Experimental Dermatology Research

Author(s): Bremmer M, Gardner J, Driscoll M

Abstract Share this page

Abstract We present the case of a Malian woman who had been using skin-lightening creams for an excess of 5 years. On presentation to our clinic she had multiple areas of atrophy and striae with erythema. She had been using a topical estrogen cream over all effected areas for two weeks. We present this case to draw attention to the serious problem of widespread and unregulated use of skin lightening creams in Africa. Herein we include a review of the literature on the prevalence of the problem as well as associated side effects of commonly implicated medications.
This article was published in Dermatol Online J and referenced in Journal of Clinical & Experimental Dermatology Research

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords